# SDR TRAX200801114

- Difficulty date: September 5, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 14,942 hours, 10,055 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FWD SIDE OF FS 319 FRAME BETWEEN STR 26 AND 27L.  9/15/2008 SUP - W/O 99022 TASKCARD N/R 00164) WORK COMPLETED IAW REMOVED 5 RIVETS FROM THE 319 TO GAIN ACCESS TO THE CORROSION. REMOVED .004 OF CORROSION FROM THE FS 319 WITHIN LIMITS IAW CRJ 700 SRM 53-21-06. REINSTALLED RIVETS AND ALODINE, PRIME, PAINTED FS 319 FRAME IAW CRJ 700 SRM 51-42-06. DK 7022603 JOB COMPLETE. (K)
